Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 615374, 12 pages
http://dx.doi.org/10.1155/2014/615374
Research Article

Oscillation Theorems for Second-Order Half-Linear Neutral Delay Dynamic Equations with Damping on Time Scales

Department of Mathematics, Binzhou University, Shandong 256603, China

Received 11 March 2014; Accepted 22 April 2014; Published 20 July 2014

Academic Editor: Tongxing Li

Copyright © 2014 Quanxin Zhang and Shouhua Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Quanxin Zhang and Shouhua Liu, “Oscillation Theorems for Second-Order Half-Linear Neutral Delay Dynamic Equations with Damping on Time Scales,” Abstract and Applied Analysis, vol. 2014, Article ID 615374, 12 pages, 2014. doi:10.1155/2014/615374